Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Matematicheskogo Instituta im. V. A. Steklova, 1995, Volume 208, Pages 318–334 (Mi tm1206)  

This article is cited in 5 scientific papers (total in 5 papers)

A smooth model for the punctual Hilbert scheme of a surface

A. S. Tikhomirov
Received in October 1993
Bibliographic databases:
UDC: 516.771
Language: Russian
Citation: A. S. Tikhomirov, “A smooth model for the punctual Hilbert scheme of a surface”, Number theory, algebra and algebraic geometry, Collection of articles. To seventieth birthday of Academician I. R. Shafarevich, Trudy Mat. Inst. Steklov., 208, Nauka, Fizmatlit, Moscow, 1995, 318–334; Proc. Steklov Inst. Math., 208 (1995), 280–295
Citation in format AMSBIB
\Bibitem{Tik95}
\by A.~S.~Tikhomirov
\paper A~smooth model for the punctual Hilbert scheme of a~surface
\inbook Number theory, algebra and algebraic geometry
\bookinfo Collection of articles. To seventieth birthday of Academician I. R. Shafarevich
\serial Trudy Mat. Inst. Steklov.
\yr 1995
\vol 208
\pages 318--334
\publ Nauka, Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1206}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1730272}
\zmath{https://zbmath.org/?q=an:0884.14001}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1995
\vol 208
\pages 280--295
Linking options:
  • https://www.mathnet.ru/eng/tm1206
  • https://www.mathnet.ru/eng/tm/v208/p318
  • This publication is cited in the following 5 articles:
    1. A. S. Tikhomirov, S. A. Tikhomirov, “On the Variety of Complete Punctual Flags of Length 5 in Dimension 2”, Proc. Steklov Inst. Math., 246 (2004), 263–269  mathnet  mathscinet  zmath
    2. A. S. Tikhomirov, “On Birational Transformations of Hilbert Schemes of an Algebraic Surface”, Math. Notes, 73:2 (2003), 259–270  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. N. V. Timofeeva, “Determinantal Resolution of the Universal Subscheme in S×Hd+1”, Math. Notes, 69:2 (2001), 253–261  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. S. A. Tikhomirov, “Punctual Hilbert schemes of small length in dimensions 2 and 3”, Math. Notes, 67:3 (2000), 348–364  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. A. S. Tikhomirov, “The variety of complete pairs of zero-dimensional subschemes of an algebraic surface”, Izv. Math., 61:6 (1997), 1265–1291  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Труды Математического института имени В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Statistics & downloads:
    Abstract page:318
    Full-text PDF :180
    References:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025